MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC-3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC-3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 136541500
Medical Device Problem Codes Material Disintegration (1177); Metal Shedding Debris (1804); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Tissue Damage (2104); Distress (2329); Discomfort (2330); Injury (2348); Not Applicable (3189); No Code Available (3191)
Date of Event 01/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address groin pain.Doi: (b)(6) 2010.Dor: (b)(6) 2018.Left hip.
 
Event or Problem Description
Pinnacle litigation received.In addition to what were previously alleged, litigation alleges that friction and wear from the pinnacle metal on metal device released toxic metal debris into the patient¿s body causing elevated metal ion levels in the body, inflammation, soreness, tissue and bone loss, permanent injuries, discomfort, emotional distress, suffering and other related diseases, thereby, impairing the patient¿s activities of daily living.Added new associated contact.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Ppf alleges loosening of cup and metal wear.

Brand Name
11/13 S-ROM 40MM M SPEC-3
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7224504
Report Number1818910-2018-52268
Device Sequence Number19086745
Product Code JDI
UDI-Device Identifier10603295033738
UDI-Public10603295033738
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2012
Device Catalogue Number136541500
Device Lot Number2460354
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer03/27/2018
08/06/2018
12/19/2018
Initial Report FDA Received Date01/29/2018
Supplement Report FDA Received Date04/02/2018
08/30/2018
12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR